# SDR DALA2016101707300

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,345 hours, 49,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SUPPORT FRAME BS 1510 CRACKED.   REPLACED THE SUPPORT FRAME IAW DWG 9911843.
